Hail, Berkeley
- When
- June 11, 7:56 PM EST to 7:57 PM EST
- Where
- Berkeley County, 0.69 mi N of Goose Creek
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 32.990, -80.030
The public reported quarter size hail along the 100 block of Middleton Drive.
A weak surface trough and mid level shortwave provided the main forcing mechanism for showers and thunderstorms over inland areas. A few of the thunderstorms became strong, producing damaging wind gusts and heavy rainfall at times.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS CHS wrote it up.
A weak surface trough and mid level shortwave provided the main forcing mechanism for showers and thunderstorms over inland areas. A few of the thunderstorms became strong, producing damaging wind gusts and heavy rainfall at times.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before the first event at Jun 11, 7:17 PM EST, 39 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 817 PM EDT TUE JUN 11 2013 .SYNOPSIS... HIGH PRESSURE WILL BUILD OVER THE REGION THROUGH MID WEEK BEFORE A COLD FRONT PASSES THROUGH THE AREA LATE THURSDAY INTO EARLY FRIDAY. HIGH PRESSURE FROM THE GREAT LAKES REGION WILL THEN BUILD OVER THE WEEKEND AND PERSIST INTO EARLY NEXT WEEK. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... TONIGHT...ANY LINGERING SHOWER/THUNDERSTORM ACTIVITY WILL DIMINISH QUICKLY AFTER SUNSET AND THE LOSS OF SURFACE HEATING. ALOFT...THE EAST COAST MID/UPPER LEVEL TROUGH WILL PUSH OFFSHORE AS HEIGHTS RISE AND THE UPPER RIDGE NOSES IN FROM THE WEST. THE SURFACE TROUGH WILL LINGER IN THE VICINITY AND LIGHT WINDS WILL KEEP THINGS MIXED A BIT FOR THE EARLY PORTION OF THE OVERNIGHT. EXPECT A MILD NIGHT WITH LOWS ONLY FALLING INTO THE LOW/MID 70S. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY/... WEDNESDAY....CONDITIONS WILL BE MUCH WARMER AND DRYER THAN PREVIOUS DAYS AS DEEP LAYERED HIGH PRESSURE BUILDS IN FROM THE GREAT LAKES. A SLIGHTLY DRIER DOWNSLOPING WIND WILL LIKELY CONTRIBUTE TO SOME OF THE WARMEST TEMPS SO FAR THIS YEAR...WITH 1000-850MB THICKNESSES SUPPORTING OVERALL HIGH TEMPS IN THE LOW TO MID 90S WEDNESDAY AFTERNOON...BUT BELOW ANY RECORDS. STILL IT/LL BE THE WARMEST SO FAR FOR MANY LOCALES. HEAT INDICES WILL APPROACH NEAR 105 WITH RH VALUES IN THE 50S. THE 12Z NAM AND GFS HAVE INCREASED POPS ALONG THE COAST IN THE AFTERNOON DUE TO SOME BOUNDARY COLLISIONS BETWEEN THE SEA BREEZE AND A POSSIBLE MCS THAT WILL MOVE DOWN NORTHERN AND CENTRAL GA. INGREDIENTS FOR THUNDERSTORM DEVELOPMENT WILL BE MODEST WITH LOW SHEAR...LACK OF UPPER LEVEL DYNAMICS...DECREASED MOISTURE...AND ANY DISCERNIBLE BOUNDARIES. TEMPS WILL REMAIN MILD WEDNESDAY NIGHT...IN THE MID/UPPER 70S. THURSDAY...SOUTHWEST SFC FLOW WILL LIKELY INCREASE MOISTURE OVER THE AREA AHEAD OF A SFC LOW TRACKING FROM THE GREAT LAKES REGION. THIS WILL LIKELY CONTRIBUTE TO A VERY UNSTABLE ATMOSPHERE OVER THE SOUTHEAST AS DEW POINTS REACH THE LOW/MID 70S WHILE STRONG SFC AND COMPRESSIONAL HEATING LEAD TO SFC TEMPS WARMING INTO THE MID/UPPER 90S OVER MOST LOCATIONS AWAY FROM THE COAST. THERE IS A CHANCE WE COULD SEE MID OR UPPER 90S AT THE TERMINALS AND APPROACHING THE RECORDS AT BOTH CHS AND SAV AIRPORTS SHOULD CONVECTION OR CLOUD COVER HOLD OFF UNTIL EVENING HOURS OVER THE FORECAST AREA. HEAT INDICES WILL BE A LITTLE HIGHER THAN WEDNESDAY...NEAR 107. THERE IS SOME CONCERN THAT SHOWERS AND THUNDERSTORMS COULD BE STRONG THURSDAY EVENING WITH THE APPROACH OF A SFC COLD FRONT AND H5 SHORTWAVE. MODELS ARE CONSISTENT WITH THE COLD FRONT APPROACHING THE CWA LATE THURSDAY NIGHT...WITH FROPA AFTER 00Z. SHOULD CONVECTION TRIGGER BEFORE NIGHTFALL...SBCAPES BETWEEN 2000-3000 J/KG WITH THE HIGHER VALUES IN SE GA...LIFTED INDEX VALUES NEAR -6C...MID LVL LAPSE RATES NEAR -6C...AND 25-30 KT LOW LVL FLOW SUGGESTS STRONG/SEVERE THUNDERSTORMS CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS. AFTER 00Z...THE CHANCES OF ORGANIZED SEVERE WEATHER DIMINISH. FRIDAY...SHOWERS AND/OR THUNDERSTORMS MAY BE ONGOING EARLY AS A COLD FRONT SHIFTS OFFSHORE. CONDITIONS WILL THEN IMPROVE THROUGH THE REMAINDER OF THE DAY AS DRY HIGH PRESSURE REBUILDS OVER THE SOUTHEAST...BUT PARTLY CLOUDY SKIES LOOK TO REMAIN WITH SOME RESIDUAL MID LEVEL MOISTURE. OVERALL...HIGH TEMPS WILL BE COOLER THAN PREVIOUS DAYS...WITH GUIDANCE AND 1000-850 MB THICKNESSES SHOWING TEMPS IN THE MID/UPPER 80S OVER MOST LOCATIONS. && .LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/... CONDITIONS LOOK TO REMAIN QUIET OVER THE WEEKEND AS HIGH PRESSURE BUILDS OVER THE REGION BEHIND A COLD FRONT SHIFTING WELL OFFSHORE. LITTLE TO NO CHANCE OF SHOWER/THUNDERSTORM ACTIVITY IS ANTICIPATED OUTSIDE AN INLAND MOVING SEABREEZE. HIGH TEMPS WILL BE A FEW DEGREES COOLER SATURDAY...BEFORE GRADUALLY WARMING INTO EARLY NEXT WEEK AS DEEP LAYERED HIGH PRESSURE BUILDS OVER THE SOUTHEAST. OVERALL HIGH TEMPS SHOULD BE IN THE MID/UPPER 80S SATURDAY...BEFORE WARMING INTO THE UPPER 80S/LOWER 90S SUNDAY INTO TUESDAY. OVERNIGHT LOWS SHOULD RANGE FROM THE MID 60S TO LOW 70S. THE NEXT BEST CHANCE OF RAINFALL SHOULD OCCUR WITH ANOTHER FRONT APPROACHING FROM THE NORTHWEST LATE MONDAY INTO TUESDAY. && .AVIATION /00Z WEDNESDAY THROUGH SUNDAY/... STILL SOME ISOLATED CONVECTION UPSTREAM FROM KCHS THAT WILL IMPACT THE TERMINAL THIS EVENING...OTHERWISE BOTH SITES LOOK TO BE PRIMARILY VFR THROUGH 00Z THURSDAY. THE RISK OF ANY ISOLATED CONVECTION AT THE AIRFIELDS ON THE SEA BREEZE LATE WEDNESDAY IS TOO LIMITED TO INCLUDE WITH THE LATEST SET OF TAFS. EXTENDED AVIATION...MVFR CIGS/VSBYS OR LOWER ARE POSSIBLE THURSDAY NIGHT INTO EARLY FRIDAY WITH SHOWERS AND THUNDERSTORMS ALONG A PASSING COLD FRONT. VFR CONDITIONS ARE THEN EXPECTED OVER THE WEEKEND. && .MARINE... TONIGHT...EXPECT ANOTHER QUIET NIGHT. THE PRESENCE OF THE INLAND TROUGH WILL KEEP FLOW OUT OF THE SOUTHWEST THROUGH THE PERIOD. WINDS MAY BE IN THE 15-20 KT RANGE EARLY...BUT WILL DIMINISH TO 15 KTS OR LESS LATE. SEAS WILL BE MAINLY 2-4 FT WITHIN 20 NM AND 4-5 FT BEYOND. WEDNESDAY THROUGH SATURDAY...CONDITIONS WILL REMAIN WELL BELOW SMALL CRAFT ADVISORY THRESHOLDS WEDNESDAY INTO EARLY THURSDAY WITH HIGH PRESSURE DOMINATING THE WATERS. SOUTHWEST WINDS MAY THEN APPROACH SMALL CRAFT ADVISORY THRESHOLDS OVER NORTHERN SC WATERS AND OUTER GEORGIA WATERS THURSDAY NIGHT INTO EARLY FRIDAY AS THE PRESSURE GRADIENT TIGHTENS ALONG/AHEAD OF A COLD FRONT ADVANCING OVER THE COASTAL WATERS LATE. SEAS SHOULD REMAIN BETWEEN 2-5 FT...HIGHEST OVER OUTER GEORGIA WATERS DURING FROPA. WINDS/SEAS WILL THEN IMPROVE AND REMAIN WELL BELOW SMALL CRAFT ADVISORY THRESHOLDS INTO THE WEEKEND AS HIGH PRESSURE BUILDS OVER THE WATERS BEHIND THE COLD FRONT PUSHING OVER THE WESTERN ATLANTIC. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...NONE. && SYNOPSIS... NEAR TERM... SHORT TERM...BDC LONG TERM...DPB AVIATION... MARINE...
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 818 PM EDT TUE JUN 11 2013 GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>052-130030- JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY- INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- TIDAL BERKELEY- 818 PM EDT TUE JUN 11 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. EXCESSIVE HEAT...WITH HEAT INDICES OF 105 TO 109 DEGREES ON THURSDAY...THERE IS THE RISK THAT A HEAT ADVISORY WILL BE NEEDED AT A LATER TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME. AMZ330-350-352-354-374-130030- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 818 PM EDT TUE JUN 11 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
757 PM EDT TUE JUN 11 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0757 PM TSTM WND GST CHARLESTON EXECUTIVE AI 32.70N 80.01W
06/11/2013 M41 MPH CHARLESTON SC AWOS
&&
EVENT NUMBER CHS1300479
33SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 808 PM EDT TUE JUN 11 2013 SCZ045-050-052-120100- CHARLESTON-INLAND BERKELEY-TIDAL BERKELEY- 808 PM EDT TUE JUN 11 2013 ...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF CHARLESTON AND BERKELEY COUNTIES THROUGH 900 PM EDT... AT 803 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...NEAR STRAWBERRY...MOVING SOUTHEAST AT 20 MPH. SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE... TARRY TOWN...CAINHOY...HUGER...OTRANTO...CYPRESS GARDENS... CORDESVILLE...BUSHY PARK... PREPARE NOW FOR THE FOLLOWING HAZARDS... GUSTY WINDS OF 40 TO 50 MPH... PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM WARNING IS ISSUED FOR YOUR LOCATION. && LAT...LON 3302 7959 3280 7989 3308 8016 3319 7997 TIME...MOT...LOC 0008Z 306DEG 18KT 3308 8000
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
812 PM EDT TUE JUN 11 2013
GAZ087-088-099>101-120100-
BULLOCH-CANDLER-EFFINGHAM-JENKINS-SCREVEN-
812 PM EDT TUE JUN 11 2013
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF SCREVEN...JENKINS...
BULLOCH...CANDLER AND EFFINGHAM COUNTIES THROUGH 900 PM EDT...
AT 807 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM GOLOID TO 6 MILES
NORTHWEST OF COLLINS LAKE...MOVING SOUTHEAST AT 15 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
GOLOID...ROCKY FORD...FARMDALE...OLIFFTOWN...CANOE POND...OGEECHEE...
MALLARDS POND...UNION...PLANTATION AIRPARK...BLITCH...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF
OUTDOORS...STAY AWAY FROM ISOLATED TALL OBJECTS. IF INDOORS...STAY
AWAY FROM WINDOWS AND DOORS. AVOID USING PLUMBING AND ELECTRICAL
APPLIANCES UNLESS IT IS AN EMERGENCY.
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.
&&
LAT...LON 3240 8222 3243 8219 3248 8218 3252 8215
3256 8208 3254 8203 3261 8201 3264 8204
3272 8165 3254 8132 3235 8173 3232 8222
TIME...MOT...LOC 0012Z 309DEG 11KT 3266 8166 3258 8203SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
837 PM EDT TUE JUN 11 2013
SCZ043>045-049-050-052-120130-
CHARLESTON-COASTAL COLLETON-DORCHESTER-INLAND BERKELEY-INLAND
COLLETON-TIDAL BERKELEY-
837 PM EDT TUE JUN 11 2013
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF DORCHESTER...
CHARLESTON...BERKELEY AND COLLETON COUNTIES THROUGH 930 PM EDT...
AT 835 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM LINCOLNVILLE TO
THAYER...MOVING SOUTHEAST AT 20 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
SLANDS BRIDGE...CANAAN...LADSON...GLOVERVILLE...CHARLESTON SOUTHERN
UNIVERSITY...SUMMERVILLE MEDICAL CENTER...NEYLES...GREGGS LANDING...
NORTHWOODS MALL...PARKERS FERRY LANDING...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
TORRENTIAL RAIN WHICH MAY PRODUCE LOCALIZED FLOODING...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS THUNDERSTORM IS CAPABLE OF PRODUCING VERY HEAVY RAIN...WHICH MAY
FLOOD DITCHES AND LOW-LYING AREAS. REDUCE VEHICLE SPEED TO LOWER THE
RISK OF HYDROPLANING. DO NOT DRIVE INTO PLACES WHERE WATER COVERS THE
ROAD. SEEK AN ALTERNATE ROUTE.
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.
&&
LAT...LON 3297 7960 3294 7961 3294 7957 3291 7957
3285 7969 3280 7973 3275 7984 3278 7991
3276 7991 3274 7986 3267 7990 3255 8019
3256 8019 3247 8033 3249 8037 3291 8066
3306 8014 3280 7987 3302 7959 3297 7955
TIME...MOT...LOC 0037Z 316DEG 18KT 3300 8012 3290 8058SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 851 PM EDT TUE JUN 11 2013 SCZ042-043-047>049-051-120115- BEAUFORT-COASTAL COLLETON-COASTAL JASPER-HAMPTON-INLAND COLLETON-INLAND JASPER- 851 PM EDT TUE JUN 11 2013 ...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF HAMPTON...JASPER... COLLETON AND BEAUFORT COUNTIES THROUGH 915 PM EDT... AT 850 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...NEAR DAVIDSON...MOVING SOUTHEAST AT 20 MPH. SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE... DAVIDSON...MCPHERSONVILLE...YEMASSEE...BLOUNTVILLE...SALKEHATCHIE... KRESS...POCOTALIGO...BLAKE...SHELDON...GARDENS CORNER... PREPARE NOW FOR THE FOLLOWING HAZARDS... GUSTY WINDS OF 40 TO 50 MPH... PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM WARNING IS ISSUED FOR YOUR LOCATION. && LAT...LON 3263 8058 3244 8082 3272 8104 3285 8089 TIME...MOT...LOC 0052Z 313DEG 17KT 3272 8089
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
853 PM EDT TUE JUN 11 2013
SCZ043-044-048>050-120200-
BEAUFORT-CHARLESTON-COASTAL COLLETON-DORCHESTER-INLAND COLLETON-
853 PM EDT TUE JUN 11 2013
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF DORCHESTER...
CHARLESTON...COLLETON AND BEAUFORT COUNTIES THROUGH 1000 PM EDT...
AT 850 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM DORCHESTER ESTATES
TO RITTER...MOVING SOUTHEAST AT 25 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
CLUBHOUSE CROSSROADS...COOKE CROSSROADS...GREGGS LANDING...GREEN
POND...JACKSONBORO...DELEMAR CROSSROADS...PARKERS FERRY...CAPWELLS
CROSSROADS...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
STRONG WINDS OF 45 TO 55 MPH...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF
OUTDOORS...STAY AWAY FROM ISOLATED TALL OBJECTS. IF INDOORS...STAY
AWAY FROM WINDOWS AND DOORS. AVOID USING PLUMBING AND ELECTRICAL
APPLIANCES UNLESS IT IS AN EMERGENCY.
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.
&&
LAT...LON 3255 8019 3256 8019 3245 8036 3244 8035
3245 8037 3248 8034 3250 8036 3247 8042
3250 8043 3249 8047 3251 8050 3249 8047
3242 8046 3243 8044 3240 8042 3236 8052
3285 8076 3301 8017 3260 8006
TIME...MOT...LOC 0053Z 329DEG 21KT 3295 8019 3279 8061The Charleston,SC radar (KCLX), 102 km away, was scanning. The volume nearest the first event began at 00:55 UTC.
4 flash flood, 3 hail. Local standard time, as filed.
The public reported quarter size hail along the 100 block of Middleton Drive.
A spotter reported hail up to nickel size on Red Bank Road.
A spotter reported penny size hail along the 1200 block of Forest Drive. Two tree limbs approximately 4 inches in diameter were also reported down at the same location.
The media reported an estimated 2 feet of standing water at the intersection of King Street and Huger Street.
A police department reported the intersection of President Street and Fishburne street closed due to flooding.
A police department reported the intersection of President Street and Huger Street closed due to flooding.
A police department reported the intersection of Ashley Avenue and Nunan Street closed due to flooding.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in South Carolina in 2013Every state in 2013This day in weather historyWarnings in South Carolina, June 2013
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-10-01. Each event’s entry at NCEI: 461648, 461649, 461652, 461643, 461645, 461647, 461656.